1mg, best e pharmacy in India

ZEET EXP 25MG/8MG TABLET

Tablet
MRP: Rs. 38.90 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for ZEET

Phenylpropanolamine(25MG),Bromhexine(8MG)

food interaction for ZEET

alcohol interaction for ZEET

pregnancy interaction for ZEET

lactation interaction for ZEET

food
alcohol
pregnancy
lactation
Avoid Zeet exp 25mg/8mg tablet with caffeine and chocolate as well as food containing caffeine and chocolate such as tea leaves, cocoa beans.
UNSAFE
Taking phenylpropanolamine with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes.
UNSAFE
Zeet exp 25mg/8mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for ZEET

Phenylpropanolamine(25MG)

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion.

Common side effects

Nausea, Palpitations, Psychosis, Chest tightness, Dizziness, Epileptic convulsion, Hallucination, Headache, Increased blood pressure, Tremor
Bromhexine(8MG)

Uses

Bromhexine is used in the treatment of cough.

How it works

Bromhexine belongs to the class of medications called as expectorants/mucolytic agents. It acts by thinning the mucus which facilitates expectoration and eases cough.

Common side effects

Irritation of ear, Allergic skin rash, Dizziness, Headache

SUBSTITUTES for ZEET

No substitutes found

Top Physicians

  • Dr. M. K. Singh
    MBBS, MD
    4.8
  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4

Expert advice for ZEET

  • Do not continue phenylpropanolamine for more than 7 days if your condition does not improve or if you have high fever.
  • Tell your doctor if you have high blood pressure, heart problems, liver or kidney disease, diabetes, prostate enlargement or visual problems due to increased pressure in the eyes (glaucoma).
  • Seek immediate medical attention and discontinue medication if you experience difficulty in breathing, sudden swelling or skin reactions, fits, rapid heartbeat or hallucinations.
  • Use with caution if you are a woman or an elderly patient. Woman may be at a higher risk of haemorrhagic stroke (bleeding in the brain).
  • Avoid driving or operating machinery if you feel dizzy or drowsy after taking phenylpropanolamine.
  • Tell your doctor if you are or planning to become pregnant or are breastfeeding.
  • Do not take if allergic to phenylpropanolamine or any of its ingredients.

Frequently asked questions for ZEET

Phenylpropanolamine

Q.Is phenylpropanolamine a controlled substance?
Phenylpropanolamine is a controlled substance since it can be used for manufacturing of illegal drugs

Q.Is phenylpropanolamine the same as phenylephrine?
Phenylpropanolamine and phenylephrine are different drugs belonging to the same class of medications (nasal decongestants). Both are used to relieve blocked nose or sinuses caused by common cold and seasonal nasal allergies (hay fever)

Q.Is phenylpropanolamine still on the market?
Phenylpropanolamine is banned in India due to increased risk of haemorrhagic stroke (bleeding in the brain) and is no longer marketed in India

Q.Does phenylpropanolamine cause stroke?
Phenylpropanolamine has shown to increase the risk of hemorrhagic stroke (bleeding in the brain). Women are at a higher risk.

Bromhexine

Q.Is Bromhexine an antihistamine?
No, Bromhexineis not an antihistamine.

Top Medicines Prescribed with ZEET EXP 25MG/8MG TABLET

Articles


Content on this page was last updated on 09 August, 2015, by Dr. Varun Gupta (MD Pharmacology)